A 33-year-old male asked:
i have been on paxil (paroxetine) cr 4 weeks (1 week at 12.5/3 at 25). how long for side effects (increased anxiety) to subside? how long to work? increase?
2 doctor answers
Dr. Krishna Kumar answered
55 years experience Psychiatry
Medication effects: I understand your distress. Per your information, you are taking 3 Medications for depression and anxiety- Paxil, (paroxetine) Cymbalta and Prozac Their side effects may include anxiety headache, sweating, nausea, insomnia and weakness . Increased anxiety indicates need for diagnosis, assessment of side effects, ongoing monitoring of medication; and Therapy, Relaxation and Meditation by a Psychiatrist.
Answered on Oct 17, 2015
Dr. Panagiota Korenis answered
13 years experience Psychiatry
Maybe 2 weeks: It may take a couple of weeks for your body to get adjusted to the antidepressant. Initial symptoms Include an increase in anxiety, nausea, diarrhea and restlessness. If you stick to your prescribed regimen those initial symptoms will go away. Good luck with your treatment and remember it may take about 4-6 weeks before you start to see changes in your mood with the antidepressant-don't give up!
Answered on Oct 23, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month